Lyndsey, a dedicated registered nurse with a wealth of experience in ER, ICU, and oncology nursing, faced a life-altering shift after receiving her third COVID-19 shot, a Pfizer booster, on September 1, 2022. Like many healthcare professionals, she was mandated to stay “up-to-date” with her COVID-19 vaccinations as a job requirement. Unfortunately, this decision led to unforeseen consequences.
Initial symptoms emerged within eight hours, manifesting as typical signs of body aches and fever. While these symptoms initially subsided, they returned ten days later with heightened intensity. In the ensuing months, Lyndsey grappled with a range of health challenges, including hair loss, shingles, tremors, neuropathy, and significant weight loss. Alongside physical symptoms, her cognitive functions were also affected, resulting in short-term memory issues.
Lyndsey’s battle extended beyond her health; she encountered skepticism and mistreatment at her workplace. Ultimately, she was terminated from her job after a year on medical leave, a result of severe health complications she attributed to her Pfizer booster injection.
With the support of Dr. Bream, a former colleague and ER medical doctor, Lyndsey has managed to regain a semblance of normalcy. However, she remains largely homebound due to Postural Orthostatic Tachycardia Syndrome (POTS) and related symptoms. This condition leads to a drastic spike in her heart rate upon standing, necessitating her to lie flat to regulate it. Additionally, Lyndsey received a diagnosis of Mast Cell Activation Syndrome, rendering her highly reactive to various stimuli.
Recently, Lyndsey sought out Matthew Rife, Founder of Rife Technology, to examine her blood. Upon close inspection, Mr. Rife made a startling discovery—an unusual substance called hydrogel, which does not naturally occur in blood. This revelation has raised several alarming concerns.
Firstly, the presence of hydrogel in the blood is highly unusual and not a naturally occurring phenomenon. While a direct link to the vaccine is not conclusively established, its presence is noteworthy.
Secondly, certain hydrogels have been studied for their potential to aid clot formation and stop bleeding. This raises concerns about potential connections to clotting issues reported in some individuals.
Lastly, the presence of any foreign material in the bloodstream raises questions about the body’s immune response. Lyndsey’s immune system may be grappling with this abnormality, potentially leading to further complications.
While the white globs observed in Lyndsey’s blood may resemble polyethylene glycol, as noted by Dr. Henry Ealy, a naturopathic doctor, further examination is needed. Mr. Rife’s expertise will be crucial in shedding light on this perplexing discovery.
This development underscores the critical importance of transparency and open discussion surrounding vaccine-related issues. The well-being of individuals like Lyndsey and countless others remains at the forefront of these discussions.